Publication
Title
Melting of a two-dimensional binary cluster of charged particles confined in a parabolic trap
Author
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 2006
ISSN
0953-8984
Volume/pages
18:41(2006), p. 9385-9401
ISI
000241277900011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.07.2017
To cite this reference